# SDR AU980606

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T210N
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part number: 12430097
- Condition: Cracked
- Location: Nlg
- Component: 12430097
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR UPPER TORQUE LINK CONTAINED THREE CRACKS IN THE AREA ADJACENT TO THE SQUAT SWITCH MOUNT HOLES. PART TC:  3,467.
